# SDR JJBA20251024081

- Difficulty date: July 25, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED RH SIDE OF CENTER GUSSET BETWEEN FRAMES 16&17 (STRINGER 21L & 21R). REMOVED CRACKED BRACKET LOCATED ON RH SIDE OF CENTER GUSSET BETWEEN FR16 AND FR17 (STRINGER 21L-21R)
